MAUDE Adverse Event Report: Stryker Endoscopy-San Jose PKG 1788 4K CAMERA HEAD C-MOUNT; Laparoscope, General & Plastic Surgery

Stryker Endoscopy-San Jose PKG 1788 4K CAMERA HEAD C-MOUNT; Laparoscope, General & Plastic Surgery
Catalog Number 1788210105
Medical Device Problem Codes No Display/Image (1183); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that when the cable is moved, the 1788 camera image is lost.The lost of image duration could not be confirmed, and the medical procedure was finished with an auxiliary/backup device.

Brand Name
PKG 1788 4K CAMERA HEAD C-MOUNT
Common Device Name
Laparoscope, General & Plastic Surgery
Manufacturer (Section D)
Stryker Endoscopy-San Jose
5900 optical court
san jose CA 95138
Manufacturer (Section G)
Stryker Endoscopy-San Jose
5900 optical court
san jose CA 95138
Manufacturer Contact
arsalan rizvi
5900 optical court
san jose, CA 95138
+1(408)754-2000
MDR Report Key25612159
Report Number0002936485-2026-00399
Device Sequence Number9802279
Product Code GCJ
UDI-Device Identifier07613327580037
UDI-Public(01)07613327580037
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K230605
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial,Followup
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1788210105
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/28/2026
Supplement Date Received by Manufacturer09/01/2026
Initial Report FDA Received Date06/24/2026
Supplement Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/01/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown